Show simple item record

dc.contributor.authorChen, Lei
dc.contributor.authorCao, Tri-Tan Van
dc.contributor.authorHe, Fangpo
dc.contributor.authorSammut, Karl
dc.date.accessioned2011-12-07T22:59:28Z
dc.date.available2011-12-07T22:59:28Z
dc.date.issued2000
dc.identifier.citationChen, L., Cao, T.V., He, F. and Sammut, K. 2000. Bifurcation control of a flexible beam under principal parametric excitation. Proceedings of the American Control Conference, vol. 6, 3793 - 3794.en
dc.identifier.isbn780355199-
dc.identifier.urihttp://hdl.handle.net/2328/25816
dc.description.abstractA new approach is proposed in this paper for the nonlinear control of a flexible cantilever beam which is excited under a principal parametric vibration. The approach is based on a bifurcation control principle that combines linear and nonlinear feedback control strategies. A simplified nonlinear vibration model, that accounts for the beam's flexibility and the control feedback, is first derived by using the method of multiple scales. The analysis of stability based on Krasovskii's theorem is then applied to the above system. Simulation results show that the proposed approach is effective for use in the case of parametric vibration control.en
dc.language.isoen
dc.publisherInstitute of Electrical and Electronics Engineers Computer Society (IEEE Publishing)en
dc.subjectControl systemsen
dc.subjectFeedbacken
dc.subjectVibration controlen
dc.subjectStabilityen
dc.titleBifurcation control of a flexible beam under principal parametric excitationen
dc.typeArticleen
dc.rights.licenseIn Copyright
local.contributor.authorOrcidLookupHe, Fangpo: https://orcid.org/0000-0002-8656-184Xen_US
local.contributor.authorOrcidLookupSammut, Karl: https://orcid.org/0000-0002-7654-9978en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record